# SDR UPS204025

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65246367
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT O/B FOREFLAP CENTER LINK TO TRACK ATTACH BOLT IS CHAFING ON MIDFLAP CUTOUT RIB.  FOUND CHAFED AREA TO HAVE CRACK REMOVED AND REPLACED RIB PER SRM 51-30-2.
